gastroenterologist-icon
Gastric problem skin prob
I m a powerlifter and a bodybuilder since last 9 years.i hav stomach problems such as bloating n sometimes vomiting in morning when i wake up early or hav to travel or hav to go for important meetings. All tests r done reports come normal. Then since last 8 yrs i have scalp foliculitis ihav to take dose of anitbiotics every month for 5days the it gets cleared but than it happens again in 20-25 days. N since last 2 years i have problem of urticria and my serum ige report is around 700. I have been prescribed allegra 180mg once in morning by my doctor n that helps me but i m not able to get it cured permanently. My physician says that its all because of my body heat (vaayu n pith of ayurved) so he gives me venlor 70mg digeplex, perinorm cd, atpark. But venlor makes me feel weird so i dont take it.. And the problem still persists.
63 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now
Greetings. Thank you for detailed history of your symptoms and treatment. Due to sheer magnitude of your problems, I could best treat you only on a personal direct consultation. Other measures you must follow is - avoid tea / coffee / smoking / alcohol / also excess of milk. Regularise your diet habits. Eat a light dinner. This may all seem to help over time. Use anti fungal shampoo regularly. You may also need a decolonisation regime. See a qualified dermatologist near you. Further queries may be sent on follow up messaging. Warm regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.